UofT Libraries is getting a new library services platform in January 2021.
Learn more about the change.

Search Articles

X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
science & technology (4) 4
mathematics - geometric topology (3) 3
analysis (2) 2
animals (2) 2
antioxidants (2) 2
environmental sciences (2) 2
environmental sciences & ecology (2) 2
glutathione transferase (2) 2
life sciences & biomedicine (2) 2
metallothionein (2) 2
mussels (2) 2
mytilus - drug effects (2) 2
nickel (2) 2
nickel - toxicity (2) 2
physical sciences (2) 2
toxicology (2) 2
[math.math-gt]mathematics [math]/geometric topology [math.gt] (1) 1
[math] mathematics (1) 1
acute exposure (1) 1
biological markers (1) 1
biomarker response (1) 1
biomarkers - analysis (1) 1
catalase (1) 1
catalase - metabolism (1) 1
chemistry (1) 1
chemistry, multidisciplinary (1) 1
complement (1) 1
deformation (1) 1
ecology (1) 1
environmental pollutants - pharmacokinetics (1) 1
environmental pollutants - toxicity (1) 1
enzyme activation - drug effects (1) 1
enzymes (1) 1
exposure (1) 1
gastric mucosa - metabolism (1) 1
geometric topology (1) 1
global warming (1) 1
glutathione transferase - metabolism (1) 1
group theory (1) 1
heat stress (1) 1
hot temperature (1) 1
knots (1) 1
links (1) 1
lipid peroxidation - drug effects (1) 1
malondialdehyde - metabolism (1) 1
marine & freshwater biology (1) 1
mathematics (1) 1
metallothionein - metabolism (1) 1
module d'alexander (1) 1
mytilus - enzymology (1) 1
mytilus - metabolism (1) 1
mytilus - physiology (1) 1
nickel - pharmacokinetics (1) 1
oxidative stress (1) 1
oxidative stress - drug effects (1) 1
polynomials (1) 1
principal component analysis (1) 1
reducible and metabelian representations (1) 1
representations (1) 1
representations of knot groups (1) 1
roots (1) 1
sl-representations variety (1) 1
stress concentration (1) 1
stress, physiological (1) 1
symmetry (1) 1
theorie de noeuds (1) 1
time factors (1) 1
topologie (1) 1
toxicodynamic (1) 1
toxicokinetic (1) 1
uptakes (1) 1
water pollutants, chemical - toxicity (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of knot theory and its ramifications, ISSN 0218-2165, 10/2019, Volume 28, Issue 11, p. 1940006
Extended strongly periodic links have been introduced by Przytycki and Sokolov as a symmetric surgery presentation of three-manifolds on which the finite... 
Links | Polynomials | Symmetry
Journal Article
12/2017
Extended strongly periodic links have been introduced by Przytycki and Sokolov as a symmetric surgery presentation of three-manifolds on which the finite... 
Mathematics - Geometric Topology
Journal Article
Revue roumaine de chimie, ISSN 0035-3930, 11/2019, Volume 64, Issue 11, p. 999
A discriminate analysis was applied taking as dependent variables the oil yield, phenolic content and fatty acids profile according to the growing location of... 
Physical Sciences | Chemistry | Chemistry, Multidisciplinary | Science & Technology
Journal Article
09/2007
Ann. Fac. Sci. Toulouse Math. 4 (2008) 17 : 751-764 It is known, since works of Burde and de Rham, that one can detect the roots of the Alexander polynomial of... 
Mathematics - Geometric Topology
Journal Article
Nous nous intéressons à l'étude des repésentations du groupe π d'un nœud K de S^3 dans un groupe de Lie résoluble algébrique connexe. Comme généralisation d'un... 
theorie de noeuds | [MATH] Mathematics | module d'Alexander | topologie
Dissertation
Journal of knot theory and its ramifications, ISSN 0218-2165, 03/2010, Volume 19, Issue 3, pp. 385 - 404
Let K be a knot in S3 and X its complement. We study deformations of reducible metabelian representations of the knot group π1(X) into SL(3, C) which are... 
Representations of knot groups | Reducible and metabelian representations | SL(3,C)-representations variety | Physical Sciences | Mathematics | Science & Technology | Complement | Deformation | Representations | Roots | Knots | Geometric Topology
Journal Article
10/2007
Let K be a knot in $S^3$ and $X$ its complement. We study deformations of reducible metabelian representations of the knot group $\pi_1(X)$ into... 
Mathematics - Geometric Topology
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.